# SDR HNAA0700047

- Difficulty date: March 11, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 37,683 hours, 41,563 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Torque Motor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 PROP FLUXES PLUS OR MINUS 10 RPM DURING CLIMB WITH TORQUE FOLLOWING.  FOUND CONNECTOR NOT CONNECTED TO TORQUE MOTOR ON NR 1 ENGINE.
